EconPapers    
Economics at your fingertips  
 

Optimal Control Problems for Nonlinear Variational Evolution Inequalities

Eun-Young Ju and Jin-Mun Jeong

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We deal with optimal control problems governed by semilinear parabolic type equations and in particular described by variational inequalities. We will also characterize the optimal controls by giving necessary conditions for optimality by proving the Gâteaux differentiability of solution mapping on control variables.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/724190.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/724190.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:724190

DOI: 10.1155/2013/724190

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:724190